# SDR SIMA3088

- Difficulty date: November 3, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA08800628A
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SAN - FLT 3047 - CREW REPORTS BURNING SMELL IN CABIN.  EMERGENCY WAS DECLARED AND AIRCRAFT WAS LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED BALLAST FOR LIGHT AT SEAT 3B.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
